MathSciNet Relay Station
MathSciNet bibliographic data
MR2205528 90C59 (60F15 60J05 90C15)
Hannig, Jan; Chong, Edwin K. P.; Kulkarni, Sanjeev R. Relative frequencies of generalized simulated annealing. Math. Oper. Res. 31 (2006), no. 1, 199–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement